MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/jca.2920060307

Медицинская библиотека · Journal of clinical apheresis · 1991

Cyclosporin-induced hypertriglyceridemia with prompt response to plasma exchange therapy.

Valbonesi M, Occhini D, Frisoni R, Malfanti L, Capra C, Gualandi F

Клинический случайСтатьяПеревод в очереди

Аннотация

A case of severe cyclosporin-induced hypertriglyceridemia that prompted plasma exchange therapy is reported. Hyperlipemic retinitis, headache, stupor, and peripheral paresthesias became apparent when the level of triglycerides exceeded the 1,500 mg/dL level. Two plasma exchanges were required to halt disease progression. This is the second time that plasma exchange was used in a bone marrow transplanted patient on cyclosporin-A therapy. In both cases hypertriglyceridemia became apparent and symptomatic after approximately 7 months of therapy with cyclosporin.

Для цитирования: Valbonesi M, Occhini D, Frisoni R, Malfanti L, Capra C, Gualandi F. Cyclosporin-induced hypertriglyceridemia with prompt response to plasma exchange therapy.. Journal of clinical apheresis. 1991. DOI: 10.1002/jca.2920060307.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.